Discussions that mention zoloft

Depression board


Hello Everyone,
I recently posted, about two weeks ago, an issue conserning gym class - my breathing & abnormally pounding rapid heart rate.
Located here:
http://www.healthboards.com/boards/showthread.php?t=205770

Anyways, the problem is still continuing, and not lessening with exercise, etc. But my doctor took me off of the Zoloft, Trazadone, and Zyprexa...
Now I'm only on 300mg of Wellbutrin & 30 mg of Adderall XR.

Knowing that I still have the annoying & aggravating heart beat issues... plus extreme exhaustion now occuring all the time plus a side order of insomnia & fatigue- I decided to do something I pertain to not doing- researching my meds- and found out a lot of things could be just side effects of the meds.

I'm 17, weight 125 lbs @ 5'10. I guess I'm sorta thin, but I'm wondering if maybe it's just too much meds for my system and everything is running in overdrive... OR SOMETHING. Doctors think I'm a little wacked... and my family just insists on changing my meds constantly, dumb idea... but I don't know what to do anymore. I'm going on 4 years bipolar & no change, no progress, but I am more than willing to do what it takes to get better. I finally came clean about the suicidal attempts, cutting, slitting & complete crappiness I've been feeling. So that is on it's way to recovery... now I'm just very very irritable, dizzy...lethargic, exhausted soo easily, so insomniac-ed, ahh!

So it appears some success might happen psychologically, but physically... I AM EXHAUSTED! This is nuts! I feel like someone kicked the crap out of me! I try to take a nap to get a little more back on trap... AND I CAN NOT SLEEP! Ahh!

Some of you guys have to have it worse, indeed, but this is just annoying & I would like some input.

Thanks, it is much appreciated. If you want any additional info. - just ask.

<3